Comments for Could my rash be caused by taking Magnesium?

Click here to add your own comments

Once doesn't mean anything..
by: Kerri Knox, RN- The Immune Queen!

Hi Matthew,

The answer to the question of, "Could (fill in the blank problem) be caused by (fill in the blank substance)" is always YES because everyone is different.

You have a fact that you got a rash around the time that you started magnesium and it went away when you stopped taking. You only have a theory at this point- maybe you ate something that you were allergic to at the same time or you slept on sheets that had detergent that you had a reaction to.

Unless you confirm this by taking magnesium again and getting a rash again, then it's only a theory and could be from something else.


Then even if it DOES come back when you take magnesium, it could be an ingredient in the magnesium formulation that you are taking and not the magnesium itself. You'll have to look into this more to see if you are truly having an allergic reaction to magnesium....


Kerri Knox RN Immune Health Queen

Kerri Knox, RN
Immune System
Side Effects

Click here to add your own comments

Return to Could my rash be caused by taking Magnesium?.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter